# SDR ASAA2018100826378

- Difficulty date: September 10, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,190 hours, 13,571 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM STA. 986 HAS CORROSION ALONG TOP CAP. GROUNDED - YES. REPAIRED 986 FLOORBEAM UPPER HORZ. FLANGE IAW SRM 53-70-51-2R-4.
